# SDR SWAA2020111728754

- Difficulty date: November 7, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 54,306 hours, 32,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND LOWER OVER WING EXIT LOCATOR SIGN HAS LAMP INOPERABLE.  REMOVED, REPLACED, AND PERFORMED A GOOD LAMP REPLACEMENT TEST FOR THE LEFT HAND LOWER OVER WING EXIT LOCATION SIGN, AS PER AMM 33-51-01-960-801.
